# SDR DALA2015020701027

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON JOINT COVER LOCATED ON FLOOR SUPPORT -Y81 BETWEEN FRAMES 12-16.
